Real algebraic geometry and ordered structures : AMS Special Session on Real Algebraic Geometry and Ordered Algebraic Structures held at Louisiana State University, Baton Rouge, LA, April 17-21, 1996 : Special Semester on Real Algebraic Geometry and Ordered Structures held at Louisiana State University and Southern University, Baton Rouge, LA, January-May 1996 / [electronic resource] Charles N. Delzell, James J. Madden, editors. - Providence, R.I. : American Mathematical Society, c2000. - 1 online resource (xxvii, 287 p. : ill.) - Contemporary mathematics, v. 253 0271-4132 (print); 1098-3627 (online); . - Contemporary mathematics (American Mathematical Society) ; v. 253. .

Includes bibliographical references.

On real involutions and ramification of real valuations / Deciding positivity of real polynomials / Radial vector fields and the Poincar�e-Hopf theorem / A generalization of the Arnold-Viro inequalities for real singular algebraic curves / Floppy curves, with applications to real algebraic curves / Towards an abstract description of the space of real places / A special quantifier elimination algorithm for Pham systems / A look at biseparating maps from an algebraic point of view / Real Teichm�uller spaces and moduli of real algebraic curves / Correction to: "A real algebraic vector bundle is strongly algebraic whenever its total space is affine" [in Real algebraic geometry and topology (East Lansing, MI, 1993), 117-119, Contemp. Math., 182, Amer. Math. Soc., Providence, RI, 1995; MR1318734 (95m:14036)] / The exponential rank of nonarchimedean exponential fields / Subanalytic and semialgebraic realisations of abstract stratified sets / On the vector space defect for valued field extensions / On the classification of decomposable 7-th degree curves / The complex spectrum of a ring / Some concrete aspects of Hilbert's 17th Problem / Semialgebraic singularity theory / M. E. Alonso and M. P. V�elez -- Eberhard Becker, Victoria Powers and Thorsten W�ormann -- Jean-Paul Brasselet -- Sergey Finashin -- Patrick M. Gilmer -- Danielle Gondard and Murray Marshall -- Laureano Gonzalez-Vega -- M. Henriksen and F. A. Smith -- J. Huisman -- J. Huisman -- Franz-Viktor Kuhlmann and Salma Kuhlmann -- Laurent Noirel and David Trotman -- Jack Ohm -- Grigorii M. Polotovskii -- M. J. de la Puente -- Bruce Reznick -- Masahiro Shiota --

Access is restricted to licensed institutions

Electronic reproduction.
Providence, Rhode Island :
American Mathematical Society.

Mode of access : World Wide Web

9780821878439 (online)

Geometry, Algebraic--Congresses.
Ordered algebraic structures--Congresses.

QA564 / .A53 1996

The Institute of Mathematical Sciences, Chennai, India

Powered by Koha